TITLE

Hydrothorax in peritoneal dialysis: a rare peritonitis complication

AUTHOR(S)
Oviedo Gómez, V.; García, I. Sánchez; Martín Escuer, P.; Hernández García, E.; Martín Gago, J.; Sousa Pérez, F.; Monfá Bosch, J. M.
PUB. DATE
October 2010
SOURCE
Nefrologia;Oct2010, Vol. 30 Issue 5, p594
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented in relation to the development of hydrothorax during the course of a peritonitis episode is presented.
ACCESSION #
54311550

 

Related Articles

  • Portal and Mesenteric Venous Thrombosis after Endoscopic Injection Sclerotherapy. Deboever, G.; Elegeert, I.; Defloor, E. // American Journal of Gastroenterology;Oct1989, Vol. 84 Issue 10, p1336 

    Presents a letter to the editor about two case reports of patients with portal and mesenteric venous thrombosis as a complication of endoscopic injection sclerotherapy.

  • Communicating risk to patients and the public. Polak, Louisa // British Journal of General Practice;May2012, Vol. 62 Issue 598, p240 

    A letter to the editor is presented in response to the article on the importance of communicating risks to the public and to patients in Great Britain.

  • Hepatolithiasis and Clogged Endoprosthesis after Endoscopic Retrograde Biliary Drainage. Takahashi, Toku; Kotoura, Yoshinao; Utsunomiya, Joji; Itoh, Eitaro; Watanabe, Takashi // American Journal of Gastroenterology;Sep1990, Vol. 85 Issue 9, p1204 

    Presents a letter to the editor about a case of hepatolithiasis due to clogging of an endoprosthesis after endoscopic retrograde biliary drainage.

  • Development of crystalline keratopathy after intravitreal injections of pegaptanib. Hamrah, P.; Singh, P. K.; Hoesl, L.; Tezel, Tongalp H. // Eye;Sep2010, Vol. 24 Issue 9, p1527 

    A letter to the editor is presented which discusses the crystalline keratopathy development following intravitreal injections of pegaptanib.

  • Communicating Benefits and Harms of Treatment. Nardone, David A.; Woshin, Steven // Annals of Internal Medicine;12/6/2011, Vol. 155 Issue 11, p793 

    A letter to the editor is presented in response to the article "The effectiveness of a primer to help people understand risk: two randomized trials in distinct populations" by S. Woloshin, L. M. Schwartz, and H. G. Welch.

  • Overly Aggressive Response To Cryotherapy Accident.  // Clinical Advisor;Nov2010, Vol. 13 Issue 11, p83 

    A letter to the editor is presented in response to the article "Botched Cryotherapy Procedure Leads to Painful Bullous Lesion," in the October 2010 issue.

  • Continued Treatment of Chronic Hepatitis C Despite Development of Interferon-Associated Retinopathy. Cedar, Mark A.; Zancosky, Krysia L.; Oliva, Lisa A.; Molloy, Peter J.; Weissgold, David J.; Krawitt, Edward L. // American Journal of Gastroenterology;Nov2007, Vol. 102 Issue 11, p2612 

    A letter to the editor is presented in response to the article about the four patients who developed retinopathy during chronic hepatitis C treatment in the 2007 issue.

  • Adverse Reactions to Factor VIII Infusions. Eyster, M. Elaine; Bowman, Herbert S.; Haverstick, Judy N. // Annals of Internal Medicine;Aug77, Vol. 87 Issue 2, p248 

    Presents a letter to editor about adverse reactions to factor VIII infusions used by hemophiliacs.

  • Mycobacterium haemophilum Infection after Alemtuzumab Treatment. Kamboj, Mini; Louie, Eddie; Keihn, Timothy; Papanicolaou, Genovefa; Glickman, Michael; Sepkowitz, Kent // Emerging Infectious Diseases;Nov2008, Vol. 14 Issue 11, p1821 

    A letter to the editor about the case of Mycobacterium haemophilum infection after alemtuzumab treatment is presented.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics